Show simple item record

dc.contributor.authorBEALE, JOSEPH
dc.date2021-11-25T13:35:43.000
dc.date.accessioned2021-11-26T12:08:20Z
dc.date.available2021-11-26T12:08:20Z
dc.date.issued1910-01-01T00:00:00-08:00
dc.identifierylj/vol19/iss8/2
dc.identifier.contextkey10931474
dc.identifier.urihttp://hdl.handle.net/20.500.13051/10828
dc.titleTHE MEASURE OF RECOVERY UPON IMPLIED AND QUASI-CONTRACTS
dc.source.journaltitleYale Law Journal
refterms.dateFOA2021-11-26T12:08:20Z
dc.identifier.legacycoverpagehttps://digitalcommons.law.yale.edu/ylj/vol19/iss8/2
dc.identifier.legacyfulltexthttps://digitalcommons.law.yale.edu/cgi/viewcontent.cgi?article=2122&context=ylj&unstamped=1


Files in this item

Thumbnail
Name:
75_19YaleLJ609_1909_1910_.pdf
Size:
686.1Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record